MathSciNet Relay Station
MathSciNet bibliographic data
MR962811 (90e:34126) 34K05 (34A10 39C05)
McNabb, Alex; Weir, Graham Comparison theorems for causal functional-differential equations. Proc. Amer. Math. Soc. 104 (1988), no. 2, 449–452.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement